# SDR R61A201703200222

- Difficulty date: March 15, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N747CZ
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000187
- Aircraft time: 23,593 hours, 18,334 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Access Panel
- Part number: 17013414004
- Condition: Corroded
- Part time: 23,593 hours, 18,334 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND ACCESS PANEL 192CR CORRODED.  REMOVED AND REPLACED THE ACCESS PANEL IAW SRM 51-75-16, & 51-10-03.
